Volume 30, Number 1 April 2001


Jump to: navigation, search

NZ J. Mathematics Vol. 30, Number 1, (2001) Here is the table of contents of Volume 30 of the New Zealand Journal of Mathematics:

Asma Ali

   Structure of periodic near rings
   pp. 1-4 

Mouffak Benchohra

   On second order differential inclusions in Banach spaces
   pp. 5-14 

Constantin Buse> and Alin Pogan

   Individual exponential stability for evolution families of linear and bounded operators
   pp. 15-24 

Gerard Buskes and Jason Holland

   A note on the commutativity of Archimedean almost f rings
   pp. 25-30 

Vincentiu Cuc

   A generalization of a theorem of Datko and Pazy
   pp. 31-40 

Sadettin Erdem

   Paraholomorphic structures and the connections of vector bundles over paracomplex manifolds
   pp. 41-50 

Alan Feldstein and Young Ik Kim

   Nonexistence of k-cycles for infinite-dimensional logistic delay maps
   pp. 51-62 

Noor Mohammad, Naseer Shahzad and Mahwish Saleemi

   Derivations on locally C*-algebras
   pp. 63-68 

Mark W. Rogers and David K. Neal

   Generalized random walks with negative binomial stopping times
   pp. 69-80 

Arkadii Slinko

   A generalization of Komlós's theorem on random matrices
   pp. 81-86 

A.B. Thaheem

   On certain pairs of normal operators
   pp. 87-92 

Vladimir V. Tkachuk

   Lindelöf -property of C_p(X) together with countable spread of X implies X is cosmic
   pp. 93-101 

Last updated 6 August 2001

Personal tools